# SDR SWAA2021092112596

- Difficulty date: August 28, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 58,630 hours, 29,455 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LEADING EDGE HAS #4 RIB CRACKED. ; / [01] REMOVED RIB #4 FOR RT HORIZONTAL STAB AS PER B737-7 SRM 51-40-02-0G-0 STEP 4.; [02] LOCATED AND DRILLED NEW RIB FOR TRANSFERRING OF EXISTING WEB AS PER B737-7 SRM 51-40-05-0G-0. FIG 3 TABLE A.; [03] VERIFIED LOCATED HOLES IN NEW RIB. OK TO INSTALL WEB ONTO RIB.; [04] INSTALLED WEB ONTO NEW RIB FOR REPLACEMENT AT LOCATION #4. AS PER B737-7 SRM 51-40-02-0G-0 STEP 4; AND DWG REF 186A1352.; [05] (RII) VERIFIED INSTALLATION OF WEB TO RIB.; [06] LOCATED AND DRILLED NEW RIB ASSEMBLY AS PER B737-700 SRM 51-40-05-0G-0; [07] VERIFIED LOCATION AND DRILLING OF RIB #4; OK TO INSTALL RIB ASSY.; [08] INSTALLED RIB ASSEMBLY #4 AT RT HORIZONTAL STAB AS PER B737-7 SRM 51-40-02-0G-0; [09] REMOVED RIB #4 FOR RT HORIZONTAL STAB AS PER B737-7 SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW RIB FOR TRANSFERRING OF EXISTING WEB AS PER B737-7 SRM 51-40-05-0G-0. FIG 3 TABLE A. INSTALLED WEB ONTO NEW RIB FOR REPLACEMENT AT LOCATION #4. AS PER B737-7 SRM 51-40-02-0G-0 STEP 4; AND DWG REF 186A1352. LOCATED AND DRILLED NEW RIB ASSEMBLY AS PER B737-700 SRM 51-40-05-0G-0. INSTALLED RIB ASSEMBLY #4 AT RT HORIZONTAL STAB AS PER B737-7 SRM 51-40-02-0G-0; [10] VERIFIED STEP 8 AND 9. RII; [11] PARTS; [12] VERIFIED STEP 11.; [13] CORRECTED MEASUREMENTS
